# SDR SWIA202266322

- Difficulty date: July 27, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.     (C-CHECK RO 8/18/2022)     / REMOVED AND REPLACED AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 86 TO FRAME 89, REF SRM 51-40-08. THIS REAPAIR DOES NOT CREATE ANY CHANGE TO THE WEIGHT AND BALLANCE OF THE AIRCRAFT.
